Jump to content
CrazyBoards.org

APs b/c ADs R 2 Hi?


Recommended Posts

If anyone doesn't speak fluent supergwen, that would be "Antipsychotics because antidepressants are too high?". I don't know if thats a bad thing if AD's are too high, but that seems to step into the grey area in the argument in my mind between the person who says that the high level meds are necessary (yes I know my mgs aren't through the roof but it's up there) and the person who says that if I did x - y - z I would feel better and not need the higher doses. Or that this is as good as it gets and the higher ADs are just going to make me psychotic? Maybe that's it. Maybe it's that I feel like I have all kinds of shit running through my veins and I'm still not there. And does it really matter if you feel better, when on the scale of things you still feel like shit? I guess it does, but it just pisses me off. But I digress.

So anyway. I stopped taking an AP a few weeks back. (OMG I am such a fucking hypocrite, I bitch people out ALL THE TIME for randomly not taking meds. Please tell me how retardedly stupid I am and proceed to bring this up if I ever get on my "never stop taking your meds" soap box) I was switching from Risperdal to Abilify and I had a bad reaction to abilify in the past so I kinda took it, but like every other day. Then I just up and stopped. And now my head WON'T FUCKING SHUT UP with all this negative BULLSHIT and part of me thinks that the only reason I'm this amped in the brain is the effexor and Lamictal levels. I wasn't like this before going to 300 eff and 400 Lam. And yes, I am having the silly bipoles thought of "Maybe I should take less effexor and lamictal". But I won't. The whole thing just concerns me. Taking 1 med to offset the side effects of another. It just makes things more frickin complicated and is expensive.

My brain is so fucking trippy, it's like a record on high speed that keeps skipping from song to song to song. Fucking stupid. And of course I realize this like it's something shocking. I guess it's been building, I felt a little last week when I wrote my current sig, and then I just thought I was really excited about something, but that excitement may be turning a little obsessive or freaky and I can't tell if it's my personal issues or a med thing. I was thinking about it last night when it hit me "OH! I haven't been taking an AP for the last few weeks! Maybe that's why I'm going crazy?". Duh. DUH FUCKING DUH. And now I just have to sit with trippy brain until I can go home later and get some meds.

There's a question in here somewhere I swear. I guess just a debate topic? I dunno. Sorry. I can't focus for shit.

Link to comment
Share on other sites

I was thinking about it last night when it hit me "OH! I haven't been taking an AP for the last few weeks! Maybe that's why I'm going crazy?". Duh. DUH FUCKING DUH. And now I just have to sit with trippy brain until I can go home later and get some meds.

Bingo!

At this point, going back on the Abilify that was prescribed - even if every other day to start - has a good chance of helping you hold things together long enough to get back in to see the doctor. Do you really want to see how much worse it can all get?

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...